Works matching DE "NORMED linear spaces"
Results: 109
Local Solarity of Suns in Normed Linear Spaces.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 4, p. 447, doi. 10.1007/s10958-014-1726-1
- By:
- Publication type:
- Article
CONTINUOS LOCATION THEORY UNDER MAJORITY RULE.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 2, p. 258, doi. 10.1287/moor.14.2.258
- By:
- Publication type:
- Article
Strong CHIP for infinite systems of convex sets in normed linear spaces.
- Published in:
- Optimization, 2010, v. 59, n. 2, p. 235, doi. 10.1080/02331930801951066
- By:
- Publication type:
- Article
On alternative theorems and necessary conditions for efficiency.
- Published in:
- Optimization, 2009, v. 58, n. 1, p. 49, doi. 10.1080/02331930701761433
- By:
- Publication type:
- Article
STABILITY OF TWO TYPES OF CUBIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN SPACES.
- Published in:
- Real Analysis Exchange, 2008, v. 33, n. 2, p. 375, doi. 10.14321/realanalexch.33.2.0375
- By:
- Publication type:
- Article
Equivalence results for implicit Jungck-Kirk type iterations.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2018, v. 22, n. 1, p. 75, doi. 10.12697/ACUTM.2018.22.08
- By:
- Publication type:
- Article
On nonconvex retracts in normed linear spaces.
- Published in:
- Carpathian Journal of Mathematics, 2016, v. 32, n. 2, p. 259
- By:
- Publication type:
- Article
ENTIRE SOLUTIONS OF A CURVATURE FLOW IN AN UNDULATING CYLINDER.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 1, p. 137, doi. 10.1017/S0004972718000795
- By:
- Publication type:
- Article
Statistical Convergence and Ideal Convergence of Sequences of Functions in 2-Normed Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/517841
- By:
- Publication type:
- Article
Farthest Points and Subdifferential in p-Normed Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/196326
- By:
- Publication type:
- Article
Complements of Intersections in Constructive Mathematics.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 1, p. 35, doi. 10.1002/malq.19940400106
- By:
- Publication type:
- Article
Sequential, pointwise, and uniform continuity: A constructive note.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 55, doi. 10.1002/malq.19930390108
- By:
- Publication type:
- Article
A characterization of inner product spaces related to the skew-angular distance.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 3/4, p. 556, doi. 10.1134/S0001434613030231
- By:
- Publication type:
- Article
A monotone path connected Chebyshev set is a sun.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 1/2, p. 290, doi. 10.1134/S0001434612010294
- By:
- Publication type:
- Article
The Schauder-Tikhonov theorem in countably normed spaces.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 288, doi. 10.1134/S0001434611070297
- By:
- Publication type:
- Article
Some remarks on the intersection of embedded sets.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 3/4, p. 428, doi. 10.1007/s11006-006-0156-x
- By:
- Publication type:
- Article
Cones, k-cycles of linear operators, and Problem B4 on the 1993 Putman Competition.
- Published in:
- Mathematics Magazine, 1999, v. 72., n. 4, p. 299, doi. 10.2307/2691224
- By:
- Publication type:
- Article
Approximation of the Quadratic and Cubic Functional Equations in RN-spaces.
- Published in:
- European Journal of Pure & Applied Mathematics, 2009, v. 2, n. 4, p. 494
- By:
- Publication type:
- Article
On some classes of normed and risk averse preferences.
- Published in:
- Journal of Economics, 2012, v. 106, n. 3, p. 267, doi. 10.1007/s00712-011-0233-9
- By:
- Publication type:
- Article
ON SOME CONSEQUENCES OF A GENERALIZED CONTINUITY.
- Published in:
- Archivum Mathematicum, 2014, v. 50, n. 2, p. 107, doi. 10.5817/AM2014-2-107
- By:
- Publication type:
- Article
Continuity of homomorphisms into power-associative complete normed algebras.
- Published in:
- Forum Mathematicum, 2013, v. 25, n. 6, p. 1109, doi. 10.1515/FORM.2011.169
- By:
- Publication type:
- Article
Maps preserving common zeros between subspaces of vector-valued continuous functions.
- Published in:
- Positivity, 2010, v. 14, n. 4, p. 695, doi. 10.1007/s11117-010-0046-z
- By:
- Publication type:
- Article
A p-theory of ordered normed spaces.
- Published in:
- Positivity, 2010, v. 14, n. 3, p. 441, doi. 10.1007/s11117-009-0029-0
- By:
- Publication type:
- Article
Fixed Point Theorems in Normed Linear Space of Triangular Fuzzy Numbers.
- Published in:
- International Journal of Pharmaceutical Research (09752366), 2020, v. 12, n. 1, p. 1334, doi. 10.31838/ijpr/2020.12.01.220
- By:
- Publication type:
- Article
Generalized Ulam-Hyers Stability of Jensen Functional Equation in Šerstnev PN Spaces.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/868193
- By:
- Publication type:
- Article
Stability Problems of Quintic Mappings in Quasi-β-Normed Spaces.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/368981
- By:
- Publication type:
- Article
Quadratic-Quartic Functional Equations in RN-Spaces.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/868423
- By:
- Publication type:
- Article
On Pečarić-Rajić-Dragomir-Type Inequalities in Normed Linear Spaces.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/137301
- By:
- Publication type:
- Article
Connectedness and Compactness of Weak Efficient Solutions for Set-Valued Vector Equilibrium Problems.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/581849
- By:
- Publication type:
- Article
Boundedness of Vector-Valued Intrinsic Square Functions in Morrey Type Spaces.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/923680
- By:
- Publication type:
- Article
On Distance Function in Some New Analytic Bergman Type Spaces in ℂ<sup>n</sup>.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/275416
- By:
- Publication type:
- Article
Weak Compactness of Almost Limited Operators.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/263159
- By:
- Publication type:
- Article
Asymptotically Stable Solutions of a Generalized Fractional Quadratic Functional-Integral Equation of Erdélyi-Kober Type.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/192542
- By:
- Publication type:
- Article
Frames and their associated $\emph{H}_{{\kern-2pt}\emph{F}}^{\emph{p}}$-subspaces.
- Published in:
- Advances in Computational Mathematics, 2011, v. 34, n. 2, p. 185, doi. 10.1007/s10444-010-9149-0
- By:
- Publication type:
- Article
Operators on Normed Hypervector Spaces.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2011, v. 35, n. 2, p. 367
- By:
- Publication type:
- Article
2-Proximinality in Generalized 2-Normed Spaces.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2009, v. 33, n. 1, p. 109
- By:
- Publication type:
- Article
PROXIMAL MONOTONICITY IN PARTIALLY ORDERED METRIC SPACES AND F-CYCLIC CONTRACTIONS.
- Published in:
- Miskolc Mathematical Notes, 2017, v. 18, n. 2, p. 739, doi. 10.18514/MMN.2017.2134
- By:
- Publication type:
- Article
Duality gap in convex programming.
- Published in:
- Mathematical Programming, 2004, v. 99, n. 3, p. 487, doi. 10.1007/s10107-003-0461-z
- By:
- Publication type:
- Article
∈ - Pair proximity in normed spaces.
- Published in:
- Journal of Applied Functional Analysis, 2012, v. 7, n. 1/2, p. 373
- By:
- Publication type:
- Article
ON NEW CLASSES OF DOUBLE SEQUENCE SPACES DEFINED BY ORLICZ FUNCTION.
- Published in:
- Journal of Applied Functional Analysis, 2012, v. 7, n. 1/2, p. 148
- By:
- Publication type:
- Article
Stability of an additive-quadratic functional equation in menger probabilistic normed spaces.
- Published in:
- Journal of Applied Functional Analysis, 2012, v. 7, n. 1/2, p. 138
- By:
- Publication type:
- Article
(α, β) -- L<sup>p</sup> 2 -Norm Orthogonality and Characterizations of 2 - Inner Product Spaces.
- Published in:
- Journal of Applied Functional Analysis, 2008, v. 3, n. 1, p. 485
- By:
- Publication type:
- Article
Some convergence theorems for a class of generalized Φ-hemicontractive mapping?
- Published in:
- Journal of Concrete & Applicable Mathematics, 2010, v. 8, n. 4, p. 638
- By:
- Publication type:
- Article
The Stability of the Quartic Functional Equation in Random Normed Spaces.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 110, n. 2, p. 797, doi. 10.1007/s10440-009-9476-7
- By:
- Publication type:
- Article
Statistical convergence in fuzzy 2-normed space.
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 4, p. 787
- By:
- Publication type:
- Article
SOME RESULTS IN FUZZY COMPACT LINEAR OPERATORS.
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 1B, p. 251
- By:
- Publication type:
- Article
SOME RESULTS IN FUZZY COMPACT LINEAR OPERATORS.
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 1A, p. 251
- By:
- Publication type:
- Article
SOME INEQUALITIES EQUIVALENT TO TRIANGULAR INEQUALITY IN NORMED AND 2-NORMED SPACES.
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 1A, p. 13
- By:
- Publication type:
- Article
Invariant S-best Coapproximation in 2-normed Spaces.
- Published in:
- Journal of College of Education, 2017, v. 1, n. 3, p. 111
- By:
- Publication type:
- Article
The moment of maximum normed randomly weighted sums of martingale differences.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0786-1
- By:
- Publication type:
- Article